By Topic

On the convergance and unbiasedness of "Stochastic approximation algorithm for the identification of linear multivariable systems"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
El-Sherief, H. ; McMaster University, Hamilton, Ontario, Canada ; Sinha, N.

Recently a normalized stochastic approximation algorithm was utilized for the estimation of the parameters of linear multivariable discrete-time systems [1], [2]. The purpose of this technical note is to provide a proof of the unbiasedness of the estimate of the parameters and its convergence in the mean-square sense to the true value.

Published in:

Automatic Control, IEEE Transactions on  (Volume:24 ,  Issue: 3 )